Kereskényiné Balogh, ZsófiaNyul, Gábor2014-01-102014-01-102014Australasian Journal of Combinatorics. - 58 : 2 (2014), p. 264-274. -Australasian Journal of Combinatorics. - 1034-49421034-4942http://hdl.handle.net/2437/178126Stirling numbers of the second kind and Bell numbers for graphsfolyóiratcikkopen access szerzői engedéllyelhttp://webpac.lib.unideb.hu:8082/ebib/CorvinaWeb?action=cclfind&resultview=long&ccltext=idno+BIBFORM049206TermészettudományokMatematika- és számítástudományokhttp://ajc.maths.uq.edu.au/pdf/58/ajc_v58_p264.pdf2017-12-01